Skip to Main content Skip to Navigation
Journal articles

BSDEs with jumps, optimization and applications to dynamic risk measures

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00845018
Contributor : Serena Benassù <>
Submitted on : Tuesday, July 16, 2013 - 12:21:22 PM
Last modification on : Saturday, March 28, 2020 - 2:12:35 AM

Identifiers

  • HAL Id : hal-00845018, version 1

Citation

M.-C. Quenez, A. Sulem. BSDEs with jumps, optimization and applications to dynamic risk measures. Stochastic Processes and their Applications, Elsevier, 2013, 123 (8), pp.3328-3357. ⟨hal-00845018⟩

Share

Metrics

Record views

134